# SDR FDEA202011082793

- Difficulty date: November 8, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, LEFT HAND WING FIXED LEADING EDGE LOWER SKIN AT SLAT TRACK NUMBER 14 CUT OUT OUTBOARD STATION XOS 892 FOUND CRACK WING LEFT HAND WING FIXED LEADING EDGE LOWER SKIN AT SLAT TRACK NUMBER 14 CUT OUT OUTBOARD STATION XOS 892.  REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R, FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
